# SDR 20000609SH022

- Difficulty date: May 24, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N61BA
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 729SA
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 8293P00727
- Condition: Separated
- Location: Right Main
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SUBMITTER STATED, TIRE REPAIRED AND RECAPPED BY AERO WHEEL & BRAKE SERVICE CORP., NR U8SR971J. TIRE WAS INSTALLED ON THIS AIRCRAFT ON 4-15-00 AND HAD 13.2 HRS TT WITH 13 LANDINGS TOTAL.  DURING LANDING ROLLOUT, A 2.5 INCH WIDE BAND OF TREAD SEPARATED FROM THE CENTER AND FULL CIRCUMFERENCE OF THE TIRE RESULTING IN DAMAGE TO THE AFT MAIN GEAR DOOR WHICH WILL REQUIRE REPLACEMENT OF THE DOOR AND MINOR AREA OF DAMAGE TO THE LOWER SURFACE OF THE INBOARD WING, APPROXIMATELY 3 INCHES IN DIAMETER. NOTE: TIRE DID NOT DEFLATE.  (X)
